# SDR USAA070364

- Difficulty date: May 8, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 49 FS 947-967 HAS CORROSION.  REMOVED & REPLACED INTERCOSTAL PER SRM 53-60-51; CORR TASK C53-107-02; LEVEL 2, DEFECT SIZE:  2 INCHES.
